# SDR ASOA201703225025

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 34,899 hours, 28,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LAVATORY SMOKE WARNING DURING DEPARTURE WITH ASSOCIATED ELECTRICAL ODOR.   WENT AWAY AFTER A FEW MINUTES BUT THEN RETURNED FAINTLY AND INTERMITTENLY UNTIL ON THE GROUND.   AIRCRAFT MADE AN UNEVENTFUL AIR TURN BACK.    MX PERFORMED FAULT ISOLATION IAW  FIM 21-20-00-801A & 803A WITH NO FAULTS NOTED. NO LAVATORY SMOKE WARNING INDICATED.  NO ABNORMAL ODORS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
